# SDR 2008UALA03705

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 30,843 hours, 8,317 cycles
- Engine: Pwa PW4052
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO FLAP/RUDDER PROBLEM.
